Fixed Point Theory and Applications
Volume 2009 (2009), Article ID 531037, 18 pages
doi:10.1155/2009/531037
Research Article
Fixed Points of Maps of a Nonaspherical Wedge
1Department of Mathematics, College of Science, Kyungsung University, Busan 608-736, South Korea
2Department of Mathematics, University of California, Los Angeles, CA 90095, USA
3Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA
4Sirindhorn International Institute of Technology, Thammasat University, Pathum Thani 12121, Thailand
5Department of Mathematics, Brandeis University, Belmont, MA 02453, USA
Received 4 September 2008; Accepted 13 January 2009
Academic Editor: Evelyn Hart
Copyright © 2009 Seung Won Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Let X be a finite polyhedron that has the homotopy type of the wedge of the projective plane and the circle. With the aid of techniques from combinatorial group theory, we obtain formulas for the Nielsen numbers of the selfmaps of X.